# SDR HEEA954995

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050010902
- Condition: Failed
- Location: Cockpit Dg
- Component: 200
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DG SPINS INTERMITTENTLY. REPLACED WITH SERVICEABLE PART.
